Differential and Integral Equations

Generalized Strichartz estimates on perturbed wave equation and applications on Strauss conjecture

Xin Yu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we prove a general Strichartz estimate for certain perturbed wave equations, and here we can drop the nontrapping hypothesis and handle trapping obstacles with some loss of derivatives for data in the local energy decay estimates. We then give the obstacle version of the sharp life span for semilinear wave equations when $n=3,p<p_c$, by using the real interpolation method, and by getting corresponding finite time Strichartz estimates (see Section 3). Finally, as another application, we get the Strauss conjecture for semilinear wave equations with several convex obstacles when $n=3,4$ (see Section 4).

Article information

Differential Integral Equations, Volume 24, Number 5/6 (2011), 443-468.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35L05: Wave equation 35B20: Perturbations 35B65: Smoothness and regularity of solutions 35B33: Critical exponents


Yu, Xin. Generalized Strichartz estimates on perturbed wave equation &#13;and applications on Strauss conjecture. Differential Integral Equations 24 (2011), no. 5/6, 443--468. https://projecteuclid.org/euclid.die/1356018913

Export citation